# SDR SWAA2012112609845

- Difficulty date: November 21, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 50,911 hours, 28,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMERGENCY EXIT LIGHT COVER MISSING ON F/O'S SIDE.  REPLACE LENS ASSY IAW MM.
